# SDR AALA202204086560

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 68,230 hours, 25,946 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR LATCH STUCK. LUBRICATED LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
